# SDR ASAA2018112697064

- Difficulty date: November 19, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 47,137 hours, 13,923 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000206
- Condition: Inoperative
- Location: Nr 1 Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN FUEL TANK #1 QTY 8.16, CTR 8.00, MAIN TANK #2 8.62 - WITHIN 2 MINUTES #1 QTY 7.59, FUEL BURN AND FLOW NORMAL - XFEED FUEL AND IMBAL LIGHT ON. #1 TANK DID NOT GO OFF UNTIL MAIN TANKS WERE WITHIN 200 LBS. AFTER LANDING, #1 QTY INCREASED 500 LB. GROUNDED - YES. REMOVED AND REPLACED #9 TANK UNIT PROBE REF B737-800 AMM 28-41-21-000/400-801. REMOVED AND REPLACED TANK UNIT #7 ON TANK #1 REF AMM 28-41-21. OPERATIONAL CHECK OF TANK AND COMPENSATOR UNITS GOOD AS WELL AS FQIS OPERATIONAL TEST. LEAK CHECK OF FUEL PANELS GOOD.
